# SDR 97FDEA00417

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185385
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C57-174-01) BS 870 REAR SPAR UPPER CHORD, RBL 30 TO 50, LBL 20 TO 40, WL 178.  *S/D*  BLENDED REMOVED CORROSION ON BS 870 REAR SPAR UPPER CHORD FOUND TO BE OUT OF LIMITS PER FED-EX 727 SRM 53-10-1.  REMOVED AND REPLACED CHORD PER FED-EX EA 7-5710-36189A.
